Sudden, severe energy crashes?

Discussion in 'Fibromyalgia Main Forum' started by vannafeelbettr, Aug 22, 2008.

  1. vannafeelbettr

    vannafeelbettr New Member

    Lately, often in mornings, I've been experiencing these awful spells of dizziness. I don't know if it's a sudden drop in blood pressure or what. All I can do when it comes on is lie down. Have NO energy....not even to speak. I can only hear what is going on around me and breathing tends to get more deeper/quicker. It lasts for several minutes. Is this a fibro symptom or could it be the Cymbalta I've been on for 3 week now??

    Thanks for any input!!
  2. kellyann

    kellyann New Member

    Have you checked you blood pessure when this is happening to you? Did it start when you started the new drug? I would tell my doctor about it. I know so much of this FM can be overwhelming. I saw an episode of Opah last week with Dr. Oz. Did you see that one? Well any way, they listed blood pressure as the most important vital sign.

    I hope you are feeling better by now.

  3. mbofov

    mbofov Active Member

    Dizziness was reported as a side effect by 9% of people taking it. Do a google search for side effects.